Alert archive / Georgia / Special Weather Statements in 2017

Special Weather Statement, NWS Atlanta, GA

January 21, 2017Coweta County, Fayette County, Troup County, Georgia

NWS Atlanta, GA issued this special weather statement at Jan 21, 2017, 10:04 AM EST for Coweta County, Fayette County, Troup County, Georgia. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 21, 2017, 10:04 AM EST (15:04 UTC)
Expired
Jan 21, 2017, 11:00 AM EST
In force
56 min
Issued by
NWS Atlanta, GA

Counties Coweta County, GA, Fayette County, GA, Troup County, GA

The radar

The Atlanta radar (KFFC), 7 km from the middle of the area, began a volume at 15:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.1 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-01-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 388 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-01-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
388 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
536 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

135 
WWUS82 KFFC 211504
SPSFFC

Special Weather Statement
National Weather Service PEACHTREE CITY GA
1004 AM EST SAT JAN 21 2017
 
GAZ052>054-066-067-211600-
Fayette GA-Coweta GA-Troup GA-Heard GA-Meriwether GA-
1004 AM EST SAT JAN 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...COWETA...TROUP...
SOUTHERN HEARD AND NORTHWESTERN MERIWETHER COUNTIES UNTIL 1100 AM
EST...

At 1003 AM EST...a line of strong thunderstorms was extending from
near Corinth to near Cannonville...and moving northeast at 25 mph.

  HAZARD...Heavy rain. 

  IMPACT...Heavy rain may cause temporary street flooding especially 
           in poor drainage areas. 

Some locations in the path of these storms include
Newnan, Lagrange, Fayetteville, Franklin, Peachtree City, Tyrone,
Senoia, Hogansville, Grantville, Luthersville, Brooks, Moreland,
Sharpsburg, Turin, Haralson, Woolsey, Lone Oak, East Newnan, Corinth
and Starrs Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3354 8444 3346 8438 3344 8440 3332 8439
      3289 8519 3322 8525
TIME...MOT...LOC 1503Z 236DEG 23KT 3329 8491 3300 8512 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jan 21, 6:35 AM EST, 3 hours 29 minutes earlier.

Area forecast discussion, Jan 21, 6:35 AM EST, 3 hours 29 minutes before
Area Forecast Discussion...Updated
National Weather Service Peachtree City GA
635 AM EST Sat Jan 21 2017

.SHORT TERM /Today through Sunday/...

Short wave lifting out of the lower Mississippi Valley will be the
main driving force today. Models continue to show moderate
instability spreading across the forecast area ahead of this feature
this morning. Moderate shear also expected to accompany this short
wave providing a slight to enhanced risk of severe weather this
morning into the afternoon. We should see a bit of a lull in
activity later this afternoon and evening as the initial short wave
lifts out but another good shot of short wave energy pushes into the
state tonight ahead of the main upper-level low which sweeps across
Sunday. Each of these features are expected to provide a good shot
of lift and shear and combined with the ambient warm and moderately
unstable atmosphere in place over the region will keep the slight to
enhanced risk of severe weather in place through the day Sunday.

Forecast storm total precipitation amounts are generally around 2-3
inches across our central Georgia counties and 1.5-2 inches across
the north. Spread over the next 36 to 48 hours this is not likely to
produce any widespread flood/flash flood issues. However, localized
heavier amounts may lead to a few isolated problems. I am not
planning on issuing any flood/flash flood watches at this time.

20

.LONG TERM /Sunday Night through Friday/...

Models in better agreement at the start of the period with the
closed upper low vicinity of the TN valley. The low moves across
the Appalachians into Monday. Extensive wrap around associated
with this cold core low should give a chance of showers across the
forecast area on Monday...mainly northeast Monday night. Ridging
dominates the southeast on Tuesday but another short wave brings
moisture and a chance of showers back Wednesday into Thursday. The
short wave looks like it will move east of the area by Thursday
night. However moisture on the back side of this wave will push
into TN and move rapidly eastward. Models suggest this moisture
will stay mainly north of the forecast area...but there could be
enough cold air advection to bring a few snow showers to the far
northeast. A slight chance has been included in that area for
Thursday night. Friday looks dry. Temperatures will be on a
cooling trend by late next week.

41

&&

AVIATION...
12Z Update...

Mainly IFR or lower conditions across the forecast area at this
time. Will see some improvement 14-20Z, but will still see a mixture
of MVFR/IFR conditions in that time frame. Mainly MVFR conditions
after 20Z deteriorating back toward widespread IFR conditions
between 00Z and 06Z. Large area of showers with embedded
thunderstorms spreading northeast across the forecast area
currently. Best coverage will be moving out of the area from west to
east between 18Z and 22Z. Southeast winds 3-7kt through 14Z,
increasing to 5-10kt after.

//ATL Confidence...12Z Update...

Medium confidence on all elements.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          67  58  69  47 /  90  90  80  80
Atlanta         69  58  67  48 /  90  90  80  70
Blairsville     64  53  63  44 /  80  90  80  90
Cartersville    68  56  67  46 /  90  90  80  70
Columbus        71  60  69  48 /  90  80  70  50
Gainesville     67  57  66  48 /  90  90  80  80
Macon           72  60  73  48 /  90  90  80  60
Rome            67  56  67  47 /  80  90  80  80
Peachtree City  71  58  68  46 /  90  90  80  70
Vidalia         73  62  75  51 /  80  80  90  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...20
LONG TERM....41
AVIATION...20
Hazardous weather outlook, Jan 21, 9:45 AM EST, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
945 AM EST SAT JAN 21 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221445-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
945 AM EST SAT JAN 21 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...TORNADO WATCH IN EFFECT UNTIL 3 PM FOR PORTIONS OF CENTRAL
GEORGIA AND SOUTHERN NORTH GEORGIA...

...CHANCE INCREASING FOR SEVERE THUNDERSTORMS THIS MORNING THROUGH
MID AFTERNOON AND AGAIN TONIGHT...

SHOWERS AND THUNDERSTORMS WILL SPREAD INTO GEORGIA THIS MORNING
AND CONTINUE INTO THE MID AFTERNOON. THE MAIN THREATS WILL BE
DAMAGING WIND GUSTS...ISOLATED TORNADOES AND LARGE HAIL. THE
GREATEST CHANCE SHOULD BE MAINLY ALONG AND SOUTH OF A FRANKLIN TO
RIVERDALE TO COVINGTON TO EATONTON TO DUBLIN LINE.

ANOTHER ROUND OF SEVERE WEATHER IS POSSIBLE FOR LATER TONIGHT INTO
SUNDAY MORNING AS ANOTHER STORM SYSTEM MOVES ACROSS THE SOUTHEAST.
DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL AGAIN POSE
THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORMS WILL CONTINUE TO DEVELOP FROM SATURDAY NIGHT INTO
SUNDAY MORNING. THE MAIN STORM SYSTEM SHOULD BE MOVING ACROSS THE
SOUTHEAST STATES DURING THAT TIME FRAME. THE THREAT OF SEVERE
THUNDERSTORMS SHOULD HAVE MOVED EAST OF THE FORECAST AREA BY
SUNDAY AFTERNOON.

IN ADDITION...STORM TOTAL RAINFALL TODAY THROUGH SUNDAY WILL
EXCEED 3 INCHES IN SOME LOCATIONS. GIVEN THESE HEAVY RAINFALL
AMOUNTS SOME LOCALIZED FLOODING WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jan 21, 7:52 AM EST, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
752 AM EST SAT JAN 21 2017

GAZ052-066-067-078-211330-
Harris GA-Troup GA-Heard GA-Meriwether GA-
752 AM EST SAT JAN 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARRIS...TROUP...
SOUTHERN HEARD AND SOUTHWESTERN MERIWETHER COUNTIES UNTIL 830 AM
EST...

At 751 AM EST...a line of strong thunderstorms was extending from
near Lafayette to Jones Crossroads to near Cataula...and moving
northeast at 35 mph.

  HAZARD...Frequent cloud to ground lightning and heavy rain.

  IMPACT...Lightning is one of nature's leading killers. If you can
           hear thunder...you are close enough to be struck by
           lightning. Heavy rain may cause temporary street flooding
           especially in poor drainage areas.

Some locations in the path of these storms include
Lagrange, Hamilton, Franklin, Greenville, West Point, Hogansville,
Pine Mountain, Corinth, F.d. Roosevelt State Park, Southern Harbor,
Mountville, Cannonville, Louise, Odessadale, Rocky Point, Stovall,
Piedmont Heights, Harrisonville, Hillcrest and Big Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.  Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3326 8495 3322 8494 3322 8489 3302 8472
      3277 8481 3286 8519 3336 8528
TIME...MOT...LOC 1251Z 208DEG 66KT 3287 8542 3285 8504 3268 8483
Special weather statement, Jan 21, 8:28 AM EST, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
828 AM EST SAT JAN 21 2017

GAZ066-211400-
Troup GA-
828 AM EST SAT JAN 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR TROUP COUNTY UNTIL 900 AM EST...

At 827 AM EST...a strong thunderstorm was over Amity Park, or near
Lanett...moving northeast at 45 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lagrange, West Point, Hogansville, Corinth, Mountville, Cannonville,
Louise, State Line Park, Abbottsford, Piedmont Heights,
Harrisonville, Hillcrest, Big Springs, Wares Crossroads, Baughs
Crossroads, Smiths Crossroad and Long Cane.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3317 8511 3318 8509 3317 8508 3318 8506
      3318 8505 3319 8503 3323 8493 3322 8486
      3295 8487 3287 8516 3287 8518 3306 8522
TIME...MOT...LOC 1327Z 233DEG 41KT 3297 8520

WIND...50MPH
Local storm report, Jan 21, 9:19 AM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
919 AM EST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     TSTM WND DMG     2 SW LAGRANGE           33.02N  85.06W
01/21/2017                   TROUP              GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS LIMBS AND TREES DOWN
            SOUTHWEST OF LAGRANGE.

&&

EVENT NUMBER FFC1700110

GEO
Special weather statement, Jan 21, 9:23 AM EST, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
923 AM EST SAT JAN 21 2017

GAZ053-054-067-211500-
Fayette GA-Coweta GA-Meriwether GA-
923 AM EST SAT JAN 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FAYETTE...SOUTHERN COWETA
AND NORTHWESTERN MERIWETHER COUNTIES UNTIL 1000 AM EST...

At 923 AM EST...a strong thunderstorm was over Lone Oak, or 12 miles
south of Newnan...moving northeast at 40 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Newnan, Peachtree City, Senoia, Grantville, Luthersville, Moreland,
Sharpsburg, Turin, Haralson, Lone Oak, East Newnan, Corinth, Rocky
Mount and Saint Marks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3340 8486 3340 8457 3322 8456 3307 8482
      3315 8486 3320 8486 3320 8487 3321 8487
      3321 8486 3322 8486 3322 8494 3324 8495
      3325 8495
TIME...MOT...LOC 1423Z 227DEG 36KT 3319 8484

WIND...40MPH
Local storm report, Jan 21, 9:29 AM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
929 AM EST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     TSTM WND DMG     1 NE PARKWAY ESTATES    32.99N  85.03W
01/21/2017                   TROUP              GA   AMATEUR RADIO

            TREES REPORTED DOWN IN THE NORTHBOUND LANE OF I85 JUST
            SOUTH OF EXIT 13.

&&

EVENT NUMBER FFC1700111

GEO
Special weather statement, Jan 21, 10:04 AM EST, 0 minutes before
Special Weather Statement
National Weather Service PEACHTREE CITY GA
1004 AM EST SAT JAN 21 2017

GAZ052>054-066-067-211600-
Fayette GA-Coweta GA-Troup GA-Heard GA-Meriwether GA-
1004 AM EST SAT JAN 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...COWETA...TROUP...
SOUTHERN HEARD AND NORTHWESTERN MERIWETHER COUNTIES UNTIL 1100 AM
EST...

At 1003 AM EST...a line of strong thunderstorms was extending from
near Corinth to near Cannonville...and moving northeast at 25 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Newnan, Lagrange, Fayetteville, Franklin, Peachtree City, Tyrone,
Senoia, Hogansville, Grantville, Luthersville, Brooks, Moreland,
Sharpsburg, Turin, Haralson, Woolsey, Lone Oak, East Newnan, Corinth
and Starrs Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3354 8444 3346 8438 3344 8440 3332 8439
      3289 8519 3322 8525
TIME...MOT...LOC 1503Z 236DEG 23KT 3329 8491 3300 8512

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 7:52 AM ESTSpecial Weather StatementFFCHeard, Troup38 min
Jan 21, 8:28 AM ESTSpecial Weather StatementFFCTroup32 min
Jan 21, 8:33 AM ESTTornado WarningFFCTroup27 min
Jan 21, 8:55 AM ESTSevere Thunderstorm WarningFFCMeriwether, Troup35 min
Jan 21, 9:23 AM ESTSpecial Weather StatementFFCCoweta37 min
Jan 21, 10:14 AM ESTSevere Thunderstorm WarningFFCHarris, Muscogee46 min
Jan 21, 10:22 AM ESTSpecial Weather StatementFFCChattahoochee, Stewart38 min
Jan 21, 10:35 AM ESTTornado WarningFFCHarris, Muscogee, Talbot25 min
Jan 21, 11:00 AM ESTSevere Thunderstorm WarningFFCTalbot, Upson30 min
Jan 21, 11:01 AM ESTSpecial Weather StatementFFCCoweta, Fayette, Heard, Troup59 min
Jan 21, 11:10 AM ESTTornado WarningFFCMeriwether, Talbot, Upson32 min
Jan 21, 11:16 AM ESTSevere Thunderstorm WarningFFCTaylor29 min
Jan 21, 11:26 AM ESTTornado Warning Tornado observedFFCCrawford, Taylor, Upson34 min
Jan 21, 11:36 AM ESTSpecial Weather StatementFFCCoweta, Fayette39 min
Jan 21, 11:39 AM ESTSevere Thunderstorm WarningFFCLamar, Pike, Upson36 min
Jan 21, 11:46 AM ESTSpecial Weather StatementFFCMacon, Peach, Schley, Sumter44 min
Jan 21, 11:50 AM ESTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe25 min
Jan 21, 11:56 AM ESTTornado WarningFFCLamar14 min
Jan 21, 12:04 PM ESTSevere Thunderstorm WarningFFCHouston, Macon, Peach26 min
Jan 21, 12:06 PM ESTTornado WarningFFCHouston, Macon, Peach24 min
Jan 21, 12:10 PM ESTSpecial Weather StatementFFCClayton, Fayette, Henry, Spalding50 min
Jan 21, 12:13 PM ESTTornado Warning Tornado observedFFCMonroe15 min
Jan 21, 12:21 PM ESTTornado WarningFFCHouston, Peach, Twiggs24 min
Jan 21, 12:28 PM ESTRiver Flood WarningFFCDeKalb24 hr
Jan 21, 12:28 PM ESTRiver Flood WarningFFCGwinnett24 hr
Jan 21, 12:42 PM ESTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Pulaski, Twiggs33 min
Jan 21, 12:43 PM ESTTornado WarningFFCTwiggs, Wilkinson32 min
Jan 21, 12:53 PM ESTSevere Thunderstorm WarningFFCBleckley, Crisp, Dodge, Dooly, Laurens, Pulaski and 1 more52 min
Jan 21, 12:57 PM ESTTornado WarningFFCBleckley, Laurens33 min
Jan 21, 1:05 PM ESTSevere Thunderstorm WarningFFCJohnson, Laurens, Washington, Wilkinson40 min
Jan 21, 1:11 PM ESTSevere Thunderstorm WarningFFCBaldwin, Hancock, Washington, Wilkinson49 min
Jan 21, 1:24 PM ESTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen51 min
Jan 21, 1:24 PM ESTTornado WarningFFCJohnson, Laurens36 min
Jan 21, 1:27 PM ESTTornado WarningFFCBaldwin, Hancock, Washington34 min
Jan 21, 1:31 PM ESTSevere Thunderstorm WarningFFCEmanuel, Laurens, Montgomery, Telfair, Toombs, Treutlen and 1 more44 min
Jan 21, 1:32 PM ESTSevere Thunderstorm WarningFFCJefferson, Washington43 min
Jan 21, 1:41 PM ESTTornado WarningFFCJefferson, Johnson34 min
Jan 21, 2:12 PM ESTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Telfair, Toombs, Treutlen, Wheeler33 min
Jan 21, 2:14 PM ESTSevere Thunderstorm WarningFFCJefferson31 min
Jan 21, 2:26 PM ESTRiver Flood WarningFFCDeKalb24 hr
Jan 21, 3:46 PM ESTRiver Flood WarningFFCGwinnett24 hr
Jan 21, 3:46 PM ESTRiver Flood WarningFFCForsyth, Fulton64 hr
Jan 21, 5:39 PM ESTRiver Flood WarningFFCGwinnett, Walton24 hr

Nearby

Special Weather Statements in Georgia, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.